# SDR AALA201507019004

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 46,605 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3973
- Condition: Failed
- Location: Cabin
- Part time: 46,368 hours, 19,709 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LT EMER BATTERY PACK FAILS EMER LIGHT TEST.  R & R LT MID EMER LIGHT POWER SUPPLY IAW AMM.33-5138-400-002.  SYS OPERATIONAL TESTED GOOD.
